Geometric realizations of substitutions

Charles Holton; Luca Q. Zamboni

Bulletin de la Société Mathématique de France (1998)

  • Volume: 126, Issue: 2, page 149-179
  • ISSN: 0037-9484

How to cite

top

Holton, Charles, and Zamboni, Luca Q.. "Geometric realizations of substitutions." Bulletin de la Société Mathématique de France 126.2 (1998): 149-179. <http://eudml.org/doc/87782>.

@article{Holton1998,
author = {Holton, Charles, Zamboni, Luca Q.},
journal = {Bulletin de la Société Mathématique de France},
keywords = {substitutions; limit sets; graph directed constructions},
language = {eng},
number = {2},
pages = {149-179},
publisher = {Société mathématique de France},
title = {Geometric realizations of substitutions},
url = {http://eudml.org/doc/87782},
volume = {126},
year = {1998},
}

TY - JOUR
AU - Holton, Charles
AU - Zamboni, Luca Q.
TI - Geometric realizations of substitutions
JO - Bulletin de la Société Mathématique de France
PY - 1998
PB - Société mathématique de France
VL - 126
IS - 2
SP - 149
EP - 179
LA - eng
KW - substitutions; limit sets; graph directed constructions
UR - http://eudml.org/doc/87782
ER -

References

top
  1. [1] ARNOUX (P.). — Représentation géométrique des systèmes dynamiques symboliques. — Habilitation à diriger des recherches, Université d'Aix-Marseille II, 1991. 
  2. [2] BOMBIERI (E.), J.E. Taylor. — Quasicrystals, tilings, and algebraic number theory : Some preliminary connections, Contemp. Math., t. 64, 1987, p. 241-264. Zbl0617.43002MR89a:82031
  3. [3] BOSHERNITZAN (M.), I. Kornfeld. — Interval translation mappings, Ergod. Theor. & Dynam. Sys., t. 15, 1995, p. 821-832. Zbl0836.58026MR96m:58068
  4. [4] DEKKING (M.). — Recurrent sets, Adv. in Math., t. 44, 1982, p. 78-104. Zbl0495.51017MR84e:52023
  5. [5] DUMONT (J.M.). — Summation formulæ for substitutions on a finite alphabet, Number Theory and Physics, J.M. Luck, P. Moussa, and M. Waldschmidt, eds., Proceedings in Physics #47, Springer Verlag, 1990. Zbl0718.11009MR91g:11088
  6. [6] FALCONER (K.J.). — The Geometry of Fractal Sets. — Cambridge University Press, New York, 1985. Zbl0587.28004
  7. [7] FERENCZI (S.). — Les transformations de Chacon : combinatoire, structure géométrique, lien avec les systèmes de complexité 2n + 1, Bull. Soc. Math. France, 1995, p. 271-292. Zbl0855.28008MR96m:28018
  8. [8] GABORIAU (D.). — Dynamique des systèmes d'isométries : Sur les bouts des orbites, Invent. Math., t. 126, 1996, p. 297-318. Zbl0880.58009MR97i:57028
  9. [9] GABORIAU (D.) and G. Levitt. — The rank of actions on R-trees, Ann. Sci. École Norm. Sup. (4), t. 28, 1995, p. 549-570. Zbl0835.20038MR97c:20039
  10. [10] HOLTON (C.), ZAMBONI (L.Q.). — Exotic actions on trees, Bull. London Math. Soc., t. 29, 1997, p. 309-313. Zbl0872.20028MR97k:20046
  11. [11] HOLTON (C.), ZAMBONI (L.Q.). — Substitutions, partial isometries of R and actions on trees, Bull. Belgian Math. Soc. (in press). Zbl0936.28013
  12. [12] HOLTON (C.), ZAMBONI (L.Q.). — Directed graphs and substitutions, preprint, 1997. 
  13. [13] ITO (S.), KIMURA (M.). — On Rauzy fractal, Japan J. Indust. Appl. Math., t. 8, 1991, p. 461-486. Zbl0734.28010MR93d:11084
  14. [14] MARTIN (J.C.). — Minimal flows arising from substitutions of nonconstant length, Math. Syst. Th., t. 7, 1973, p. 73-82. Zbl0256.54026MR48 #3029
  15. [15] MAULDIN (R.D.), WILLIAMS (S.C.). — Hausdorff dimension in graph directed constructions, Trans. of the Amer. Math. Soc., t. 309, 1988, p. 811-829. Zbl0706.28007MR89i:28003
  16. [16] MICHEL (P.). — Stricte ergodicité d'ensembles minimaux de substitutions, C.R. Acad. Sc. Paris, t. 278, 1974, p. 811-813. Zbl0274.60028MR50 #14718
  17. [17] MOSSÉ (B.). — Puissances de mots et reconnaissabilité des points fixes d'une substitution, Theor. Comp. Sci., t. 99, 1992, p. 327-334. Zbl0763.68049MR93f:68076
  18. [18] QUEFFÉLEC (M.). — Substitution Dynamical Systems-Spectral Analysis, Lecture Notes in Math. # 1294, 1987. Zbl0642.28013MR89g:54094
  19. [19] RAUZY (G.). — Nombres algébriques et substitutions, Bull. Soc. Math. France, t. 110, 1982, p. 147-178. Zbl0522.10032MR84h:10074
  20. [20] RAUZY (G.). — Rotations sur les groupes, nombres algébriques et substitutions, Séminaire de Théorie des Nombres, Talence, exp. n° 21, Univ. Bordeaux, Talence, 1987-1988. Zbl0726.11019
  21. [21] SOLOMYAK (B.). — Substitutions, adic transformations and beta-expansions, Contemp. Math., t. 135, 1992, p. 361-372. Zbl0771.28013MR93j:58044
  22. [22] WALTERS (P.). — An Introduction to Ergodic Theory. — Springer-Verlag, New York, 1982. Zbl0475.28009MR84e:28017

Citations in EuDML Documents

top
  1. Jacques Justin, Laurent Vuillon, Return words in sturmian and episturmian words
  2. Jacques Justin, Laurent Vuillon, Return words in Sturmian and episturmian words
  3. Vincent Canterini, Anne Siegel, Automate des préfixes-suffixes associé à une substitution primitive
  4. Boris Adamczewski, Symbolic discrepancy and self-similar dynamics
  5. Pierre Arnoux, Valérie Berthé, Arnaud Hilion, Anne Siegel, Fractal representation of the attractive lamination of an automorphism of the free group
  6. Jörg M. Thuswaldner, Unimodular Pisot substitutions and their associated tiles
  7. L'ubomíra Balková, Edita Pelantová, Štěpán Starosta, Sturmian jungle (or garden?) on multiliteral alphabets
  8. L'ubomíra Balková, Edita Pelantová, Štěpán Starosta, Sturmian jungle (or garden?) on multiliteral alphabets
  9. Guy Barat, Valérie Berthé, Pierre Liardet, Jörg Thuswaldner, Dynamical directions in numeration

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.